Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Having DVT. Having tingling, sore ankle with redness and lump. New clot?

I have been living with a DVT for about 5 years. I m on 13 mg. of Warfarin a day. Now for the past two days I have a had a tingly,sore, swollen ankle and upon inspection can feel and see that it is light red in the area and has a lump. Please tell me is it a new clot or perhaps a bug bite? Please give immediate advice. Thank you so much!
Asked On : Sun, 2 Dec 2012
Answers:  2 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hi, thanks for writing to HCM.

In general, the swelling in DVT will not be localised to a part in the leg (ankle), it will be diffuse swelling of the entire leg. So it is most unlikely to be DVT.

Propably, it could have resulted due to an inflammatory response to a insect bite or sting.

If you are concerned, approach your treating doctor.

Hope this information is helpful. Good day
Answered: Thu, 22 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor